Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hypomania Induced by Meds littlep24

Posted by chemist on June 14, 2004, at 13:58:19

In reply to Re: Hypomania Induced by Meds chemist, posted by littlep24 on June 14, 2004, at 9:14:45

> Chemist,
>
> Started out on typical ADs many years ago helped for a couple of years before they pooped out. Next was the adderall effexor combination which I loved and the doctor did not and caused me to be declared BP II depressive, I rarely have hypmania, and the lithium started. The lithium has sucked the life out of me and any thought processing I had. It hurts for me to think. I just started lamictal, oh by the way I was on 1200 mgs lithium pdoc went on vacation and I have decreased it to 600 mgs I know it is not therapeutic but I have some life back, however, when I lowered the dosage over the past month I have cried alot and been very emotional what is that a sign of? Appreciate your thoughts.

hi there....my first thought is that you are out of the narrow therapeutic range of lithium, and your mood is not being stabilized.....have you had a blood test to see what your lithium levels are? sounds to me that reintroducing it would help, but that's something to take up with your doctor....all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:355792
URL: http://www.dr-bob.org/babble/20040614/msgs/356596.html